# SDR SIMA20190130001

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N260NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000699
- Aircraft time: 3,261 hours, 2,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP MISSING BETWEEN ROW 20AC AND 21AC. REMOVED AND REPLACED PHOTOLUMINESCENT 20AC AND 21AC STRIP LIGHT IAW AMM 33-50-21. OPS CHK GOOD.
